# SDR UALA2011082204486

- Difficulty date: August 20, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 32,403 hours, 14,328 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: D5757168021600
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP METAL RUBSTRIP TORN & PEELING OFF ON TOP AFT INNER SECTION OF FLAP, OUTBOARD OF NR 1 ENG. 1' X 2' SECTION.  ACP INTERIM REPAIR WITH METAL SPEED TAPE.  REFERENCE MT 57-003 TO USE B AND 1-6TH SEALANT TO REINSTALL STRIP.  RUBSTRIP PCN 110-3786.  SHIFT SLOT FOR REPAIR REF SRM 57-52-11-201 PAR 5A (FIG 201).  CHANGED TO PTT 35962 PER SAMC CONTROLLER.  REPLACED RUB STRIP.
